日本の所得不平等の継続性に関する考察 : マルコフスイッチングモデルを用いた検証

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/927
Title
日本の所得不平等の継続性に関する考察 : マルコフスイッチングモデルを用いた検証
Title Alternative
On Continuation of the Income Inequality in Japan : Test by the MarkovSwitching Model
File
Author
著者 横山 佳充
著者(ヨミ) ヨコヤマ ヨシミツ
著者(別表記) Yokoyama Yoshimitsu
Publication Title
香川大学経済論叢
Volume
79
Issue
2
Start Page
225
End Page
246
Publisher
香川大学経済研究所
Published Date
20060901
ISSN
0389-3030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.